# SDR SWAA2015031837572

- Difficulty date: March 14, 2015
- Submitted: March 19, 2015
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 27,917 hours, 16,420 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Nut Plate
- Part number: 6569176
- Condition: Missing
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMER EVAC SLIDE FWD GIRT BAR RETAINER, BOTTOM HALF, FWD SCREW, MISSING NUTPLATE.  INSTALLED NUTPLATE IAW SRM.
